Classification of spherical algebraic subalgebras of real simple Lie algebras of rank 1 - Archive ouverte HAL Access content directly
Journal Articles Journal of Lie Theory Year : 2018

Classification of spherical algebraic subalgebras of real simple Lie algebras of rank 1

Abstract

We determine all spherical algebraic subalgebras in any simple Lie algebra of real rank 1.
Fichier principal
Vignette du fichier
Knauss_Miebach_ClassificationOfSpherical.pdf (464.92 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03600346 , version 1 (07-03-2022)

Identifiers

  • HAL Id : hal-03600346 , version 1

Cite

Lisa Knauss, Christian Miebach. Classification of spherical algebraic subalgebras of real simple Lie algebras of rank 1. Journal of Lie Theory, 2018, 28 (1), pp.265-307. ⟨hal-03600346⟩
15 View
41 Download

Share

Gmail Facebook X LinkedIn More